# SDR SIMA20170816003

- Difficulty date: August 16, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 32,162 hours, 28,558 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 12038328001
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

123BL AFT FRAME CRACKED BELOW THE RT AFT LOCK PIN SUPPORT. REMOVED AND REPLACED 123BL AFT FRAME BELOW THE RT AFT LOCK PIN SUPPORT IAW SRM 51-40-02.
